close popup
Skip to main content
Skip to footer
quill points image
Turn every order into a gift. Join Today!
Close

Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)

Get free shipping when you order Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item #: 901-15489Q
  Model #: 15000-001
Brand: Advil
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)
Delivery Date:

Enter Zip Code
Parcel
Description
Keep a supply of Advil ibuprofen tablets in your first aid setup so staff has access to safe and effective pain relief. Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count (50 Packets of 2 tablets), On the Go Pain Relief
  • FIGHTS MULTIPLE PAIN TYPES: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain.
  • EASY ON-THE-GO PACKETS: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need. Advil easy to carry two-tablet packets provide powerful pain relief on-the-go for headaches and back pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • #1 IBUPROFEN BRAND: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain.
Advil Coated Tablets are available as easy-to-carry two-tablet packets to provide effective pain relief on-the-go for headaches, back pain, menstrual cramps, muscle pain and other tough aches. Advil Coated Tablets contain the active ingredient Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.
Specifications
Active Ingredient : Ibuprofen Aspirin & Pain Reliever Type : Tablet Brand : Advil Customizable : No
Milligrams (Mg.) of Main Active Ingredient : 200 OTC Pharmaceutical & Supplement Form Factor : Tablet OTC Pharmaceutical & Supplement Ingredient : Ibuprofen OTC Pharmaceuticals & Supplements Type : Pain Reliever
Pack Qty : 50 Packets of 2 Tablets True Color : Pinkish brown
Weight : 0.40 lbs. per Box

Customers Also Viewed

Accessories

loadingLoading...